# SDR AALA201811269025

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 32,011 hours, 12,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CID TEST FAILED FOR THE EMERGENCY POWER SUPPLY.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE POWER SUPPLY 15WL IAW AMM 33-51-38-000, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
